# SDR DALA2025030901793

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 7,679 hours, 3,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8312, RIGHT OVERWING EMERGENCY EXIT DOOR SIGN WILL NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED RT OVERWING EMERGENCY EXIT DOOR SIGN PER A220 AMP 33-54. FOUND ONE TERMINAL LUG DISCONNECTED. RECONNECTED AND INSTALLED RT OVERWING EMERGENCY EXIT DOOR SIGN PER A220 AMP 33-54. CHECKS GOOD. (LP 5659590)
